| Model Number |
MX448HFB |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during infusion the iv pump was alarming occlusion.Clamps were open, line patent, and no kinks.Upon disconnecting the line there was "no flow".The customer changed the filter, and the line began to flow freely.The customer noted that the reported device was a substitute product, and it was "slightly smaller" than their usual filter and have since switched back to their original filter.No adverse patient effects were reported by the customer.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
No product was returned therefore device analysis could not be performed.A device history record (dhr) review showed there were no discrepancies observed during the manufacturing of the reported lot number.If the product is returned, the complaint will be re-opened for further investigation.